# SDR SWAA115181

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 50,242 hours, 40,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C33304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LAMP PER MM.
